# SDR VGQY2010041400004

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23917
- Aircraft time: 89,415 hours, 17,167 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B943503
- Condition: Corroded
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG PYLON, LOWER AFT MOUNT FOUND WITH SURFACE CORROSION.  REMOVED AND REPLACED NR 4 ENGINE AFT LOWER ENGINE MOUNT AS PER AMM 71-21-04 REV 84.
